MathSciNet Relay Station
MathSciNet bibliographic data
MR1010883 35Q60 (35P25 45B05 78A45)
Chen, Xinfu; Friedman, Avner Maxwell's equations in a periodic structure. Trans. Amer. Math. Soc. 323 (1991), no. 2, 465–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement